Volume 20, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Cyclic group actions on contractible $4$–manifolds

Nima Anvari and Ian Hambleton

Geometry & Topology 20 (2016) 1127–1155
Bibliography
1 N Anvari, Extending smooth cyclic group actions on the Poincaré homology sphere, Pacific J. Math. 282 (2016) 9 MR3463422
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, II, Math. Proc. Cambridge Philos. Soc. 78 (1975) 405 MR0397798
3 E Bierstone, General position of equivariant maps, Trans. Amer. Math. Soc. 234 (1977) 447 MR0464287
4 P J Braam, G Matić, The Smith conjecture in dimension four and equivariant gauge theory, Forum Math. 5 (1993) 299 MR1216037
5 A J Casson, J L Harer, Some homology lens spaces which bound rational homology balls, Pacific J. Math. 96 (1981) 23 MR634760
6 S K Donaldson, Connections, cohomology and the intersection forms of 4–manifolds, J. Differential Geom. 24 (1986) 275 MR868974
7 S K Donaldson, The orientation of Yang–Mills moduli spaces and 4–manifold topology, J. Differential Geom. 26 (1987) 397 MR910015
8 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Univ. Press (1990) MR1079726
9 A L Edmonds, Orientability of fixed point sets, Proc. Amer. Math. Soc. 82 (1981) 120 MR603614
10 A L Edmonds, Construction of group actions on four-manifolds, Trans. Amer. Math. Soc. 299 (1987) 155 MR869405
11 A L Edmonds, Aspects of group actions on four-manifolds, Topology Appl. 31 (1989) 109 MR994404
12 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, 110, Princeton Univ. Press (1985) MR817982
13 H C Fickle, Knots, Z–homology 3–spheres and contractible 4–manifolds, Houston J. Math. 10 (1984) 467 MR774711
14 R Fintushel, Circle actions on simply connected 4–manifolds, Trans. Amer. Math. Soc. 230 (1977) 147 MR0458456
15 R Fintushel, R J Stern, Pseudofree orbifolds, Ann. of Math. 122 (1985) 335 MR808222
16 R Fintushel, R J Stern, Instanton homology of Seifert fibred homology three spheres, Proc. London Math. Soc. 61 (1990) 109 MR1051101
17 R Fintushel, R J Stern, Homotopy K3 surfaces containing Σ(2,3,7), J. Differential Geom. 34 (1991) 255 MR1114462
18 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
19 I Hambleton, R Lee, Perturbation of equivariant moduli spaces, Math. Ann. 293 (1992) 17 MR1162670
20 I Hambleton, R Lee, Smooth group actions on definite 4–manifolds and moduli spaces, Duke Math. J. 78 (1995) 715 MR1334207
21 I Hambleton, M Tanase, Permutations, isotropy and smooth cyclic group actions on definite 4–manifolds, Geom. Topol. 8 (2004) 475 MR2033485
22 S Kwasik, T Lawson, Nonsmoothable Zp actions on contractible 4–manifolds, J. Reine Angew. Math. 437 (1993) 29 MR1212252
23 S Kwasik, P Vogel, Asymmetric four-dimensional manifolds, Duke Math. J. 53 (1986) 759 MR860670
24 T Lawson, Invariants for families of Brieskorn varieties, Proc. Amer. Math. Soc. 99 (1987) 187 MR866451
25 E Luft, D Sjerve, On regular coverings of 3–manifolds by homology 3–spheres, Pacific J. Math. 152 (1992) 151 MR1139978
26 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
27 W D Neumann, D Zagier, A note on an invariant of Fintushel and Stern, from: "Geometry and topology" (editors J Alexander, J Harer), Lecture Notes in Math. 1167, Springer, Berlin (1985) 241 MR827273
28 K Ono, On a theorem of Edmonds, from: "Progress in differential geometry" (editor K Shiohama), Adv. Stud. Pure Math. 22, Math. Soc. Japan, Tokyo (1993) 243 MR1274952
29 P Orlik, Seifert manifolds, 291, Springer (1972) MR0426001
30 N Saveliev, Invariants for homology 3–spheres, 140, Springer (2002) MR1941324
31 R J Stern, Some more Brieskorn spheres which bound contractible manifolds, Notices Amer. Math Soc. 25 (1978)